# SDR HEEA0015176

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6420 · Tail Rotor Head
- Part: Mount
- Part number: J123131
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER ON MOUNT COMING LOOSE.
